# SDR REXA2014060400554

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 1,100 hours, 704 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE FWD FLIGHT ATTENDANT EMER FLASHLIGHTS WAS INSTALLED INCORRECTLY, NEXT TO SERVICE DOOR.  DEFERRED FWD SERVICE DOOR FLASHLIGHT IAW MEL 25-61-4A.  TRANSFERRED TO MM02, PLACARD INSTALLED.  R & R FLASHLIGHT BATTERY IAW CMM 25-60-11.  OPERATIONS CHECKED GOOD.
